there was an article on yahoo a few weeks back that said if you're taking phentermine, take this additional pill to double your weight loss, but I can't find it.
After 3 months of your posted question you probably already have found the other drug that enhances weight loss when combined. I'm not a pharmacist, however I too have been doing much research on obesity/weight loss meds and have come across this drug Orlistat. According to what I've read Orlistat primary function is to block fat absorption and may be used with a diet med. However the dose of the diet med may need to be adjusted. This Orlistat has gotten great review. Hope this Helps : )
I was given prozac and phentermine by my MD but I was under a close monitor reason being--- read below information from Drug.com...
In general, amphetamines and other sympathomimetic appetite suppressants should not be combined with selective serotonin reuptake inhibitors (SSRIs) or serotonin-norepinephrine reuptake inhibitors (SNRIs). Close monitoring for enhanced sympathomimetic effects and possible serotonin syndrome is recommended if these agents must be used together. Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucinations, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Posted 16 Mar 2013 • 2 answers
Posted 20 Nov 2013 • 15 answers
Posted 18 Jun 2014 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 6 days ago • 0 answers